Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Rieger, Joachim

dblp



BibTeX cite key*:

Rieger95

Title

Title*:

Generic Evolutions of Edges on Families of Diffused Greyvalue Surfaces

Journal

Journal Title*:

Journal of Mathematical Imaging and Vision

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:


Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

5

Number:

-

Publishing Date:

1995

Pages*:

207-217

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:


URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

experts only

Appearance:

MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{Rieger95,
AUTHOR = {Rieger, Joachim},
TITLE = {Generic Evolutions of Edges on Families of Diffused Greyvalue Surfaces},
JOURNAL = {Journal of Mathematical Imaging and Vision},
YEAR = {1995},
NUMBER = {-},
VOLUME = {5},
PAGES = {207--217},
}


Entry last modified by Evelyn Haak, 03/02/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Evelyn Haak
Created
04/09/1997 04:55:48 PM
Revision
0.



Editor
Evelyn Haak



Edit Date
09/04/97 16:57:58